Ver todas las categorías

Genexa Kid's Allergy Care - Medicamento antialérgico pediátrico, 4 oz

4.5
(2445)


Cómo conseguirlo




Información

Genexa Kid's Allergy Care - Medicamento antialérgico pediátrico, 4 oz
60 oz, 0.25 lb. N.° de artículo: 265011

Elegible para HSA/FSA

Genexa Kids' Allergy is real medicine, made clean - providing safe, effective relief from common allergy symptoms due to hay fever and other upper respiratory allergies, including runny nose, sneezing, itching of the nose, itching of the throat, and itchy, watery eyes. This liquid medicine has the same active ingredient you need (diphenhydramine HCl), but without the artificial ones you don't (dyes, common allergens, parabens). We only use ingredients people deserve to make the first gluten-free, non-GMO, certified vegan medicines to help your little ones feel better. Genexa is the first clean medicine company. Founded by two dads who believe in putting People Over Everything, Genexa makes medicine with the same active ingredients people need, but without the artificial ones they don't. It's real medicine, made clean.
  • Helps alleviate common allergy symptoms so your little ones (ages 6+) can get back to playing
  • Our medicine is junk-free, with no artificial sweeteners or preservatives, no dyes, no parabens, and no common allergens
  • Certified gluten-free, vegan, and non-GMO
  • Flavored with real organic agave syrup
  • Gentle on little tummies
Specifications
ProblemaAlergias
FormularioLíquido
Primary flavourBerry
Product typeAllergy treatments
Cantidad1-60 ct

Ingredientes

Active Ingredients: Diphenhydramine. Inactive Ingredients: Organic Agave, Organic Natural Flavor, Water, Organic Natural Citrusextract

Indicaciones

  • take every 4 to 6 hours, or as directed by a doctor
  • do not take more than 6 doses in 24 hours
  • use only with enclosed dose cup. Do not use with any other dosing device.
  • adults and children 12 years of age and over 10 20 mL
  • children 6 to under 12 years 5 - 10 mL
  • children 2 to under 6 years do not use unless directed by a doctor
  • children under 2 years do not use
  • Advertencia(s)

    No usar
  • to make child sleepy
  • con cualquier otro producto que contenga difenhidramina (diphenhydramine), ni siquiera aquellos de uso tópico
  • Consulte al médico antes de usarlo si padece
  • glaucoma
  • algún problema respiratorio como enfisema o bronquitis crónica
  • trouble urinating due to enlargement of the prostate gland
  • Ask a doctor or pharmacist before using if you are taking sedatives or tranquilizers
    Al utilizar este producto,
  • puede provocar somnolencia pronunciada
  • avoid alcoholic drinks, sedatives and tranquilizers which may increase drowsiness
  • tenga cuidado al conducir un vehículo motorizado u operar maquinaria
  • excitability may occur especially in children
  • Si está embarazada o en período de lactancia, consulte a un médico antes de usar el producto. Mantener fuera del alcance de los niños. En caso de sobredosis, acuda a su médico o comuníquese de inmediato con un Centro de Control de Intoxicaciones. (1-800-222-1222)
    *Las reseñas y calificaciones de los clientes reflejan únicamente la opinión y punto de vista de los contribuyentes individuales y no son creadas ni avaldas por CVS Pharmacy. Revise las etiquetas del producto y consulte a su médico si tiene alguna pregunta médica o de salud.

    Genexa Kid's Allergy Care - Medicamento antialérgico pediátrico, 4 oz

    4.5
    (2445)